Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 67, NWS La Crosse, WI

July 4, 2018La Crosse County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 4, 2018, 4:12 PM CDT for La Crosse County, Wisconsin. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2018, 4:12 PM CDT (21:12 UTC)
Expired
Jul 4, 2018, 4:39 PM CDT
In force
27 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County La Crosse County, WI

The radar

The La Crosse radar (KARX), 6 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:14 PM CDTTSTM WND GST 591 Nne French Island, WICORRECTION TO PREVIOUS LSR WITH A TIME STAMP OF 424 PM.
Jul 4, 4:24 PM CDTTSTM WND GST 591 Nne French Island, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2175 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1013 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS53 KARX 042112
SVRARX
WIC063-042200-
/O.NEW.KARX.SV.W.0067.180704T2112Z-180704T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
412 PM CDT WED JUL 4 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southern La Crosse County in west central Wisconsin...

* Until 500 PM CDT.

* At 412 PM CDT, a severe thunderstorm was located over Onalaska, or
  near La Crosse, moving east at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  West Salem around 430 PM CDT.
  Bangor around 450 PM CDT.

Other locations impacted by this severe thunderstorm include Medary,
Rockland, County Roads G And H, Irish Hill and North Side Of La
Crosse.

People attending Riverfest in La Crosse should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4372 9096 4375 9125 4378 9124 4379 9126
      4385 9128 4386 9131 4391 9130 4394 9092
      4392 9091 4373 9091
TIME...MOT...LOC 2112Z 283DEG 13KT 4385 9121 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
5 follow-up statements
487 
WWUS53 KARX 042117
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
417 PM CDT WED JUL 4 2018

WIC063-042200-
/O.CON.KARX.SV.W.0067.000000T0000Z-180704T2200Z/
La Crosse WI-
417 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

At 417 PM CDT, a severe thunderstorm was located over La Crosse,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  West Salem around 425 PM CDT.
  Bangor around 440 PM CDT.

Other locations impacted by this severe thunderstorm include Medary,
Rockland, County Roads G And H, Irish Hill and North Side Of La
Crosse.

People attending Riverfest in La Crosse should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4372 9096 4375 9125 4378 9124 4379 9126
      4385 9128 4388 9126 4391 9118 4394 9092
      4392 9091 4373 9091
TIME...MOT...LOC 2117Z 299DEG 13KT 4383 9119 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
715 
WWUS53 KARX 042122
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
422 PM CDT WED JUL 4 2018

WIC063-042200-
/O.CON.KARX.SV.W.0067.000000T0000Z-180704T2200Z/
La Crosse WI-
422 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

At 422 PM CDT, a severe thunderstorm was located near La Crosse,
moving southeast at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  West Salem around 425 PM CDT.
  Bangor around 440 PM CDT.

Other locations impacted by this severe thunderstorm include Medary,
Rockland, County Roads G And H, Irish Hill and North Side Of 
La Crosse.

People attending Riverfest in La Crosse should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4372 9096 4375 9125 4378 9124 4379 9126
      4385 9128 4388 9126 4391 9118 4394 9092
      4392 9091 4373 9091
TIME...MOT...LOC 2122Z 299DEG 13KT 4382 9117 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
304 
WWUS53 KARX 042126
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
426 PM CDT WED JUL 4 2018

WIC063-042200-
/O.CON.KARX.SV.W.0067.000000T0000Z-180704T2200Z/
La Crosse WI-
426 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

At 426 PM CDT, a severe thunderstorm was located near West Salem, or
8 miles east of La Crosse, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  West Salem around 430 PM CDT.
  Bangor around 435 PM CDT.

Other locations impacted by this severe thunderstorm include Medary,
Rockland, County Roads G And H, Irish Hill and North Side Of La
Crosse.

People attending Riverfest in La Crosse should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4372 9096 4375 9125 4378 9124 4379 9126
      4384 9128 4388 9124 4391 9118 4394 9092
      4392 9091 4373 9091
TIME...MOT...LOC 2126Z 242DEG 29KT 4383 9109 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
036 
WWUS53 KARX 042131
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
431 PM CDT WED JUL 4 2018

WIC063-042200-
/O.CON.KARX.SV.W.0067.000000T0000Z-180704T2200Z/
La Crosse WI-
431 PM CDT WED JUL 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN LA CROSSE COUNTY...

At 431 PM CDT, a severe thunderstorm was located near Bangor, or 10
miles east of La Crosse, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Bangor around 435 PM CDT.

Other locations impacted by this severe thunderstorm include Medary,
Rockland, County Roads G And H, Irish Hill and North Side Of La
Crosse.

People attending Riverfest in La Crosse should seek safe shelter
immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4372 9096 4375 9125 4378 9124 4379 9126
      4384 9128 4388 9124 4391 9118 4394 9092
      4392 9091 4373 9091
TIME...MOT...LOC 2131Z 242DEG 29KT 4385 9104 

HAIL...<.75IN
WIND...60MPH
 
$$

JSB
717 
WWUS53 KARX 042139
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
439 PM CDT WED JUL 4 2018

WIC063-042148-
/O.CAN.KARX.SV.W.0067.000000T0000Z-180704T2200Z/
La Crosse WI-
439 PM CDT WED JUL 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LA CROSSE COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 4372 9096 4375 9125 4378 9124 4379 9126
      4384 9128 4388 9124 4391 9118 4394 9092
      4392 9091 4373 9091
TIME...MOT...LOC 2138Z 283DEG 13KT 4384 9100 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:17 PM CDT, 55 minutes earlier.

Area forecast discussion, Jul 4, 3:17 PM CDT, 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
317 PM CDT Wed Jul 4 2018

.SHORT TERM...(This evening through Thursday)
Issued at 317 PM CDT Wed Jul 4 2018

Main focus is on short term convective potential. Storms have been
slowly increasing this afternoon in the vicinity of a convectively
generated MCV over southern MN and northenr IA and remnant outflow
boundary farther north and east. Ample instability is in place with
RAP analyses showing MLCAPE of 2500 to 3500 J/kg from southeast MN
into northeast IA and western WI ahead of the rain-cooled outflow
air. 0-6 km and 0-3 km shear are lacking with the stronger flow
displaced well north. However, given the instability and the
boundaries/MCV to help aid organization, a window for a few strong
to severe storms will exist this afternoon into early evening. Still
expect damaging winds and heavy rain to be the primary hazards given
very warm temps aloft, but some hail is possible.

Given this evolution, confidence is decreasing in strong or severe
storms later this evening and tonight with the approach of the main
cold front and upper shortwave trough sliding off to the north in
the wake of the afternoon storms. Did keeps some lower end
shower/storm chances going, but it is possible that many areas will
end up dry for evening activities.

Will trim the northern and western edge of the Heat Advisory but keep
it going farther to the south and east at this time.

Drier and cooler air will work in on Thursday behind the front on
Thursday although a few showers or storms could persist into the
morning.

.LONG TERM...(Thursday night through Wednesday)
Issued at 317 PM CDT Wed Jul 4 2018

Much quieter weather is expected late this week into the weekend
with broad surface through mid-level ridging in place. A shortwave
trough passing across southern Canada Sunday and Sunday night may
drag a surface boundary south into the area, but right now
confidence in showers/storms is low. Otherwise, surface ridging
will remain in place into early and middle of next week with
southerly flow helping to bring warmer air back into the area.
Temps will gradually warm from the upper 70s to mid 80s Friday and
Saturday into the 80s to perhaps low 90s by the middle of next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1230 PM CDT Wed Jul 4 2018

Scattered thunderstorms are possible at KRST and KLSE this
afternoon into early evening. Included -TSRA at KRST and VCTS at
KLSE for now. IFR conditions are possible with any storms.
Confidence is somewhat lower in shower/storms tonight, but did
maintain VCSH wording for now. Dry weather with VFR conditions
expected for Thursday.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 8 PM CDT this evening for WIZ034-041>044-
     053>055-061.

MN...Heat Advisory until 8 PM CDT this evening for MNZ088-095-096.

IA...Heat Advisory until 8 PM CDT this evening for IAZ009>011-018-019-
     029-030.

&&

SHORT TERM...JM
LONG TERM...JM
AVIATION...JM
Hazardous weather outlook, Jul 4, 11:13 AM CDT, 4 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1113 AM CDT Wed Jul 4 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032>034-
041>044-053>055-061-051200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
Crawford-Richland-Grant-
1113 AM CDT Wed Jul 4 2018

This Hazardous Weather Outlook is for portions of northeast
Iowa, southeast Minnesota, and western into southwest Wisconsin.

.DAY ONE...This Afternoon and Tonight

A Heat Advisory is in effect through early this evening. Heat
index readings are going to climb into the 95 to 105 range during
the afternoon and early evening hours.

Scattered thunderstorms are possible mainly between 2 pm and 8
pm today. Some of these could be strong to severe, with damaging
winds and locally heavy rain the main threats.

A few strong to severe storms are possible overnight tonight.
Damaging winds and heavy rain would be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few thunderstorms are still possible Thursday. However, no
severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Some spotter groups may be needed this afternoon into this
evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-051200-
Taylor-Clark-
1113 AM CDT Wed Jul 4 2018

This Hazardous Weather Outlook is for a portion of central
Wisconsin.

.DAY ONE...This Afternoon into Tonight

Heat index readings of 90 to 100 degrees are expected this
afternoon into early this evening.

Scattered thunderstorms are possible mainly between 1 pm and 8 pm
today. Some of these could be strong to severe, with damaging
winds and locally heavy rain the main threats.

A few strong to severe storms are possible overnight tonight.
Damaging winds and heavy rain would be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few thunderstorms are still possible Thursday morning. However,
no severe weather is expected.

.SPOTTER INFORMATION STATEMENT...

Some spotter groups may be needed this afternoon into this
evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DAS/RRS

In the hours before

Special weather statement, Jul 4, 12:40 PM CDT, 3 hours 32 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1240 PM CDT Wed Jul 4 2018

WIZ017-029-032>034-041900-
Taylor-Clark-Buffalo-Trempealeau-Jackson-
Including the cities of Medford, Neillsville, Alma, Arcadia,
Whitehall, and Black River Falls
1240 PM CDT Wed Jul 4 2018

A Line of Showers and Thunderstorms Moving Into the Area...

At 1230 pm, a line of showers and thunderstorms was located from
near Ladysmith and Eau Claire to Wabasha Minnesota. The line was
moving east at 30 mph. By 2 pm, the leading edge of the line is
expected to be near a Rib Lake to Owen-Withee to Humbird line.

The stronger storms will produce gusty winds of 30 to 40 mph,
frequent lightning and brief heavy downpours, as well as drop the
temperatures some 10 to 15 degrees. When thunderstorms approach
your location, move indoors until they pass.

RRS
Special weather statement, Jul 4, 1:32 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service La Crosse WI
132 PM CDT WED JUL 4 2018

IAZ008-009-MNZ079-086-087-094-095-042000-
Howard-Mitchell-Wabasha-Olmsted-Dodge-Fillmore-Mower-
132 PM CDT WED JUL 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MITCHELL...HOWARD...
OLMSTED...MOWER...WABASHA...DODGE AND WESTERN FILLMORE COUNTIES...

At 130 PM CDT, radar indicated strong thunderstorms were located
along a line west of intestate 35, from Faribault to Owatonna,
Austin and Mason City. Movement was east at 30 mph.

Winds of 30 to 40 mph and half inch hail are possible with the
stronger storms.

Locations impacted include...
Rochester, Austin, Osage, Dodge Center, Mantorville, Kasson,
Stewartville, Byron, Plainview, Chatfield, Spring Valley, Eyota,
Hayfield, Oronoco, Grand Meadow, St. Ansgar, Elgin, Le Roy, Mazeppa
and Adams.

Torrential rainfall is also possible with the stronger storms and
may cause localized flooding, especially in urban areas. Do not
drive your vehicle through flooded roadways.

LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
      4445 9243 4445 9224 4443 9215 4321 9219
      4321 9302
TIME...MOT...LOC 1830Z 259DEG 29KT 4458 9339 4329 9342

RRS
Special weather statement, Jul 4, 2:55 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
255 PM CDT WED JUL 4 2018

IAZ008>010-018-019-MNZ079-086>088-094>096-WIZ032-033-042115-
Floyd-Chickasaw-Mitchell-Winneshiek-Howard-Wabasha-Fillmore-Winona-
Houston-Olmsted-Dodge-Mower-Buffalo-Trempealeau-
255 PM CDT WED JUL 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MITCHELL...FLOYD...
CHICKASAW...HOWARD...WESTERN WINNESHIEK...WINONA...OLMSTED...
WABASHA...FILLMORE...MOWER...NORTHWESTERN HOUSTON...SOUTHEASTERN
DODGE...NORTHWESTERN TREMPEALEAU AND BUFFALO COUNTIES...

At 253 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Frontenac to 7 miles southwest of
Eyota to 6 miles southeast of Rockwell. Movement was east at 30 mph.

Winds of 35 to 45 mph are possible with the stronger storms, along
with frequent lightning and heavy downpours.

Locations impacted include...
Rochester, Winona, Austin, Charles City, Cresco, Osage, New Hampton,
Mondovi, Wabasha, Preston, Alma, Buffalo, Stewartville, Byron,
Goodview, St. Charles, Plainview, Chatfield, Spring Valley and Eyota.

Torrential rainfall is also possible with the stronger storms and
may cause localized flooding, especially in urban areas. Do not
drive your vehicle through flooded roadways.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4350 9305 4419 9255 4437 9255 4437 9243
      4446 9242 4441 9208 4460 9200 4460 9152
      4426 9153 4364 9173 4291 9217 4291 9302
TIME...MOT...LOC 1953Z 267DEG 34KT 4446 9238 4393 9235 4294 9306

RRS
Local storm report, Jul 4, 2:59 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
259 PM CDT WED JUL 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     TSTM WND GST     ROCHESTER AIRPORT       43.91N 92.50W
07/04/2018  M56 MPH          OLMSTED            MN   ASOS

&&

SHEA
Special weather statement, Jul 4, 3:28 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service La Crosse WI
328 PM CDT WED JUL 4 2018

IAZ008>011-018-019-029-MNZ079-087-088-094>096-WIZ032>034-041-053-
042145-
Floyd-Chickasaw-Fayette-Mitchell-Winneshiek-Howard-Allamakee-Wabasha-
Fillmore-Winona-Houston-Olmsted-Mower-Buffalo-Jackson-Trempealeau-
Vernon-La Crosse-
328 PM CDT WED JUL 4 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MITCHELL...NORTHWESTERN
FAYETTE...NORTHWESTERN ALLAMAKEE...FLOYD...CHICKASAW...HOWARD...
WINNESHIEK...WINONA...SOUTHEASTERN OLMSTED...EASTERN WABASHA...
FILLMORE...SOUTHEASTERN MOWER...HOUSTON...WESTERN JACKSON...
NORTHWESTERN VERNON...TREMPEALEAU...BUFFALO AND CENTRAL LA CROSSE
COUNTIES...

At 325 PM CDT, radar indicated a line of strong thunderstorms
located along a line extending from 6 miles west of Mondovi to
Lanesboro to near Greene. Movement was east at 35 mph.

Wind gusts of 35 to 50 mph are possible with these storms, along
with frequent lightning and heavy downpours.

Locations impacted include...
La Crosse, Winona, Decorah, Charles City, La Crescent, Cresco, Osage,
New Hampton, Arcadia, Caledonia, Mondovi, Wabasha, Whitehall,
Preston, Alma, Onalaska, Buffalo, Holmen, West Salem and Goodview.

People attending Eitzen Fun Fest, and Riverfest in La Crosse should
seek safe shelter immediately!

Torrential rainfall is also possible with these storms and may cause
localized flooding, especially in urban areas. Do not drive your
vehicle through flooded roadways.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

LAT...LON 4330 9302 4386 9232 4408 9222 4430 9226
      4444 9223 4441 9208 4460 9200 4460 9092
      4404 9098 4344 9137 4290 9193 4291 9302
TIME...MOT...LOC 2025Z 264DEG 30KT 4455 9180 4372 9195 4291 9285

RRS
Local storm report, Jul 4, 3:45 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
345 PM CDT WED JUL 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     LA CROSSE AIRPORT       43.87N 91.26W
07/04/2018  M48 MPH          LA CROSSE          WI   ASOS

0318 PM     TSTM WND DMG     3 N RUSHFORD            43.86N 91.75W
07/04/2018                   WINONA             MN   EMERGENCY MNGR

            TREES BLOWN DOWN

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:55 PM CDTSpecial Weather StatementARXBuffalo80 min
Jul 4, 3:28 PM CDTSpecial Weather StatementARXBuffalo, La Crosse, Trempealeau77 min
Jul 4, 4:18 PM CDTSpecial Weather StatementARXCrawford, Jackson, Juneau, La Crosse, Monroe, Richland and 2 more72 min
Jul 4, 4:37 PM CDTAreal Flood AdvisoryARXLa Crosse77 min
Jul 4, 5:21 PM CDTSpecial Weather StatementARXCrawford, Grant, Richland24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.